Long time, no chat. Do you know if you were ever anemic in the past? While meds can cause this - some folks run low as a general rule. Doctor can ask for you to stop the med for a couple weeks (you don't have to stop your shipments, or your script), and run your labs weekly. And see what shows. And, then re-start if all looks good.
I've never showed low iron, but have had low WBC count once. I stopped for a couple weeks, and then re-started, and I've been good to go since.
Yes, I was anemic 50 years ago from heavy periods and had to take iron shots. From that point on my levels ran higher than average for a,woman so this is a shock. This is listed under rebif but chances are low. I would rather have it be the med than the other causes of anemia I read about. Kind of scary. I have been on betaseron starting in 2000 and then they switched me to rebif 5 years ago as I got a necrosis from betaseron. I would think I would have had this happen sooner than this as have been on interferons for 11 years now.